Nitrofurantoin-induced hepatotoxicity: a rare yet serious complication.

@article{Sakaan2014NitrofurantoininducedHA,
  title={Nitrofurantoin-induced hepatotoxicity: a rare yet serious complication.},
  author={Sami A. Sakaan and Jennifer D Twilla and Justin B. Usery and John C Winton and Timothy H Self},
  journal={Southern medical journal},
  year={2014},
  volume={107 2},
  pages={107-13}
}
Nitrofurantoin is a commonly prescribed antibiotic for the treatment of recurrent uncomplicated urinary tract infections. Its importance has been emphasized by the current international clinical practice guidelines for the management of uncomplicated cystitis. Since its introduction into clinical practice, nitrofurantoin has been associated with various adverse effects, including hepatotoxicity. We searched the English-language literature using PubMed and SCOPUS for the period 1961 through the… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-4 of 4 extracted citations

Similar Papers

Loading similar papers…